SOME CONDITIONS UNDER WHICH SUBSEQUENTIAL CONVERGENCE FOLLOWS FROM (A, m) SUMMABILITY


Creative Commons License

Canak I. , Totur U., Dik M.

FILOMAT, cilt.24, ss.133-139, 2010 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 24 Konu: 1
  • Basım Tarihi: 2010
  • Doi Numarası: 10.2298/fil1001133c
  • Dergi Adı: FILOMAT
  • Sayfa Sayıları: ss.133-139

Özet

In this paper, we obtain some conditions on a sequence under which subsequential convergence [Math. Morav. 5, 19-56 (2001; Zbl 1047.40005)] of the sequence follows from its (A, m) summability.